# SDR UALA2012010300018

- Difficulty date: January 1, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N457UA
- Make and model: Airbus A320-232
- Aircraft serial: 1146
- Aircraft time: 39,533 hours, 16,557 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Stator Vane
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG COMPRESSOR VANE MESSAGE ON TAXI OUT.   DUAL CHANNEL CFDS FAULT VARIABLE STATOR VANE ACTUATOR  HC-EEC2.  LOWER LEVEL FAILURE MESSAGE. REF AMM TASK 'INSPECTION OF THE VSV SYSTEM', AND AMM TASK 'LUBRICATION OF THE VSV SYSTEM' LUBE PCN 843-0086. ACCOMPLISHED VARIABLE STATOR VANE INSPECTION PER AMM AND LUBED VARIABLE STATOR VANE SYSTEM PER AMM.  ACCOMPLISHED ACCELL RUN PER JRH 2-40-64. ACCELL CHECKED GOOD.
